# SDR ASAA0954854

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,796 hours, 2,874 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7222
- Condition: Leaking
- Part time: 9,796 hours, 2,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU IS LEAKING OIL FROM THE DRAIN MAST CAUSING A PUDDLE ON THE GROUND & IS 1 QUART LOW.  PERFORMED DRAIN MAST INSPECTION REF MM 49 16 11 200 801 RAN APU FOR 10 MINS & MIDDLE DRAIN IS LEAKING OIL (LOAD COMPRESSOR SEAL).  REPLACED APU REF AMM 49 11 00.
